MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE SYRINGE 1.0ML 28GA 1/2IN BLS 500 SUS CA; PISTON SYRINGE

BD MEDICAL - DIABETES CARE SYRINGE 1.0ML 28GA 1/2IN BLS 500 SUS CA; PISTON SYRINGE
Catalog Number 329420
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 8337907.Medical device expiration date: 2024-02-29.Device manufacture date: 2018-12-03.Medical device lot #: 7079902.Medical device expiration date: 2022-04-30.Device manufacture date: 2017-03-20.Medical device lot #: 8183955.Medical device expiration date: 2024-02-29.Device manufacture date: 2018-12-03.Medical device lot #: 8169595.Medical device expiration date: 2023-09-30.Device manufacture date: 2018-06-18.Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.A review of the device history record was completed for batch# 8337907.All inspections were performed per the applicable operations qc specifications.There were zero (0) notifications noted that pertained to the complaint.Review of the device history record was completed for batch# 7079902.All inspections were performed per the applicable operations qc specifications.There was one (1) notification [200694158] noted that did not pertain to the complaint.A review of the device history record was completed for batch# 8183955.All inspections were performed per the applicable operations qc specifications.There were zero (0) notifications noted that pertained to the complaint.A review of the device history record was completed for batch# 8169595.All inspections were performed per the applicable operations qc specifications.There were zero (0) notifications noted that pertained to the complaint.Investigation conclusion: unconfirmed: bd was not able to duplicate or confirm the customer¿s indicated failure as no samples or photos were returned.Root cause description: root cause cannot be determined at this time as the issue is unconfirmed as no samples or photos were returned.
 
Event or Problem Description
It was reported that a needle break occurred during use with a syringe 1.0 ml 28ga 1/2 in bls 500 sus ca.The following information was provided by the initial reporter, "customer is stating they no longer can use and also that the needles are breaking.I don't know if they reported the issue but they won't use and we don't have any other customers that use this product.300 cases.105 cases.Item #329420 lot and expiration: lot #8337907 expiration is 2-29-2024, lot #7079902 expiration is 4-30-2022, lot #8183955 expiration is 9-30-2023, lot #8169595 expiration is 9-30-2023.".

Brand Name
SYRINGE 1.0ML 28GA 1/2IN BLS 500 SUS CA
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key8925456
Report Number1920898-2019-00861
Device Sequence Number2129261
Product Code FMF
UDI-Device Identifier30382903294207
UDI-Public30382903294207
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K170386
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number329420
Device Lot NumberSEE H.10
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2019
Initial Report FDA Received Date08/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;